Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 615840, 5 pages
http://dx.doi.org/10.1155/2014/615840
Research Article

Solving a Class of Singularly Perturbed Partial Differential Equation by Using the Perturbation Method and Reproducing Kernel Method

1Department of Mathematics, Inner Mongolia University of Technology, Hohhot 010051, China
2Jining Teachers College, Wulanchabu, Inner Mongolia 012000, China

Received 28 March 2014; Revised 14 May 2014; Accepted 28 May 2014; Published 17 June 2014

Academic Editor: Dragos-Patru Covei

Copyright © 2014 Yu-Lan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Han, X. Zhang, L. Liu, and Y. Wu, “Multiple positive solutions of singular nonlinear Sturm-Liouville problems with Carathéodory perturbed term,” Journal of Applied Mathematics, vol. 2012, Article ID 160891, 23 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Z. Geng and S. P. Qian, “Solving singularly perturbed multipantograph delay equations based on the reproducing kernel method,” Abstract and Applied Analysis, vol. 2014, Article ID 794716, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Stojanović, “Splines difference methods for a singular perturbation problem,” Applied Numerical Mathematics, vol. 21, no. 3, pp. 321–333, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Bushnaq, B. Maayah, S. Momani, and A. Alsaedi, “A Reproducing Kernel Hilbert Space Method for Solving Systems of Fractional Integrodifferential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 103016, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. O. Ilicasu and D. H. Schultz, “High-order finite-difference techniques for linear singular perturbation boundary value problems,” Computers & Mathematics with Applications, vol. 47, no. 2-3, pp. 391–417, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Boglaev, “Domain decomposition in boundary layers for singularly perturbed problems,” Applied Numerical Mathematics, vol. 34, no. 2-3, pp. 145–166, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Phang, Y. Wu, and B. Wiwatanapataphee, “Computation of the domain of attraction for suboptimal immunity epidemic models using the maximal Lyapunov function method,” Abstract and Applied Analysis, vol. 2013, Article ID 508794, 7 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Inc, A. Akgül, and A. Kiliçman, “A novel method for solving KdV equation based on reproducing kernel Hilbert space method,” Abstract and Applied Analysis, vol. 2013, Article ID 578942, 11 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Cui and F. Geng, “A computational method for solving one-dimensional variable-coefficient Burgers equation,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1389–1401, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Wang, T. Chaolu, and Z. Chen, “Using reproducing kernel for solving a class of singular weakly nonlinear boundary value problems,” International Journal of Computer Mathematics, vol. 87, no. 1–3, pp. 367–380, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. I. Boglaev, “Monotone iterative algorithms for a nonlinear singularly perturbed parabolic problem,” Journal of Computational and Applied Mathematics, vol. 172, no. 2, pp. 313–335, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Y. Li, B. Y. Wu, and R. T. Wang, “Reproducing kernel method for fractional riccati differential equations,” Abstract and Applied Analysis, vol. 2012, Article ID 970967, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. Du and M. Cui, “Approximate solution of the Fredholm integral equation of the first kind in a reproducing kernel Hilbert space,” Applied Mathematics Letters, vol. 21, no. 6, pp. 617–623, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Wang, X. Cao, and X. Li, “A new method for solving singular fourth-order boundary value problems with mixed boundary conditions,” Applied Mathematics and Computation, vol. 217, no. 18, pp. 7385–7390, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Inc, A. Akgül, and A. Kiliçman, “Explicit solution of telegraph equation based on reproducing kernel method,” Journal of Function Spaces and Applications, vol. 2012, Article ID 984682, 23 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. Akram and H. U. Rehman, “Numerical solution of eighth order boundary value problems in reproducing kernel space,” Numerical Algorithms, vol. 62, no. 3, pp. 527–540, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Yao and Y. Lin, “Solving singular boundary-value problems of higher even-order,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 703–713, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Lin and J. Lin, “A numerical algorithm for solving a class of linear nonlocal boundary value problems,” Applied Mathematics Letters, vol. 23, no. 9, pp. 997–1002, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. B. Y. Wu and X. Y. Li, “A new algorithm for a class of linear nonlocal boundary value problems based on the reproducing kernel method,” Applied Mathematics Letters, vol. 24, no. 2, pp. 156–159, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. F. Z. Geng and X. M. Li, “A new method for Riccati differential equations based on reproducing kernel and quasilinearization methods,” Abstract and Applied Analysis, vol. 2012, Article ID 603748, 8 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. Mokhtari, F. T. Isfahani, and M. Mohammadi, “Reproducing kernel method for solving nonlinear differential-difference equations,” Abstract and Applied Analysis, vol. 2012, Article ID 514103, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Inc and A. Akgül, “The reproducing kernel Hilbert space method for solving Troeschs problem,” Journal of the Association of Arab Universities for Basic and Applied Sciences, no. 1, pp. 19–27, 2013. View at Publisher · View at Google Scholar
  23. M. Inc and A. Akgül, “Numerical solution of seventh-order boundary value problems by a novel m ethod,” Abstract and Applied Analysis, vol. 2014, Article ID 745287, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet